MAUDE Adverse Event Report: ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F; INTRAVASCULAR ADMINISTRATION SET

ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F; INTRAVASCULAR ADMINISTRATION SET
Model Number 24600-0007
Medical Device Problem Codes Leak/Splash (1354); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that als set dc 20dp 3ss ckvlv low srb dehp f experienced an air in line alarm during use, and leakage.The following information was provided by the initial reporter: we had a tubing malfunction (6/18) on our oncology unit.They removed from pump to purge with ¿air in line alarm¿ and it started leaking at the pump section tubing and that blue connector piece above the pump.
 
Additional Manufacturer Narrative
H6: investigation summary : the customer reported the pump alarmed "air in line" and the tubing was leaking.One used sample of material #24600-0007 was returned for investigation.The complaints of air-in-line and leakage were both verified through a couple small openings near the upper fitment on the silicon tubing.There were two openings, and appeared to be cuts or slices.No other failure modes were observed.A device history record review for model 24600-0007 lot number 21015596 was performed.The search showed that a total of 11,523 units in 1 lot number was built on 13jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the cuts cannot be determined at this time.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12186156
Report Number9616066-2021-51548
Device Sequence Number11013197
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public50885403241978
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24600-0007
Device Catalogue Number24600-0007
Device Lot Number21015596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/17/2021
Supplement Report FDA Received Date08/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1